# SDR SIMA20180218002

- Difficulty date: February 18, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 32,228 hours, 27,288 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Unwanted Deploy
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 WINDSHIELD WIPER DEPLOYED IN FLIGHT, UNCOMMANDED AT FL320.  DIVERTED.   ADJUSTED THE CO PILOTS WINDSHIELD WIPER ARM IAW AMM 30-41-03.  OPS CHECKEED GOOD.
